Pacific Journal of Mathematics

Acyclic decompositions of manifolds.

R. J. Daverman and J. J. Walsh

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 291-303.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720101

Mathematical Reviews number (MathSciNet)
MR721921

Zentralblatt MATH identifier
0556.57011

Subjects
Primary: 54B15: Quotient spaces, decompositions
Secondary: 57P05: Local properties of generalized manifolds

Citation

Daverman, R. J.; Walsh, J. J. Acyclic decompositions of manifolds. Pacific J. Math. 109 (1983), no. 2, 291--303. https://projecteuclid.org/euclid.pjm/1102720101


Export citation

References

  • [Be] E. G. Begle, The Vietos mapping theorem for bicompact spaces, Ann. of Math., (2)51(1950), 534-543.
  • [Bi] R. H. Bing, The cartesianproduct of a certain nonmanifold and a line is E4, Ann. of Math., (2) 70 (1959), 399-412.
  • [CD] J. W. Cannon and R. J. Daverman, A totally wildflow, Indiana Univ. Math. J., 30(1981), 371-387.
  • [CC] J. H. Case and R. E. Chamberlin, Characterizations of tree-like continua, Pacific J. Math., 10(1960), 73-84.
  • [DW] R. J. Daverman and J. J. Walsh, A ghastly generalized n-manifold, Illinois J. Math., 25 (1981), 555-576.
  • [DJJ. Dy] ak, Some properties of nearly 1 -movable continua, Bull. Ac. Pol. Sci., 25 (1977), 685-689.
  • [D2] ak, On LCn divisors, Topology Proceedings, 3 (1978). 319-333.
  • [E,] ak,] ak,] ak,] R. D. Edwards, Approximating certain cell-like maps by homeomorphisms, pre- print. See Notices Amer. Math. Soc, 24 (1977), A-649. Abstract #751-G5.
  • [E2] ak, A theorem and question related to cohomologicaldimension and cell-like maps, Notices Amer. Math. Soc, 25 (1978), A-259.
  • [H] W. Hurewicz, Homotopie, Homologie, und Lokaler Zusammenhang, Fund. Math., 25 (1935), 467-485.
  • [K] G. Koslowski, Images of ANR's, to appear in Trans. Amer. Math. Soc.
  • [L] R. C. Lacher, Cell-like mappings and their generalizations, Bull. Amer. Math. Soc, 83(1977), 495-552.
  • [Ma] B. Mazur, A note on some contractible A-manifolds,Ann. of Math., (2) 73 (1961), 221-228.
  • [Me,] B. Mazur,] B. Mazur,] B. Mazur,] D. R. McMillan, Jr., Compact, acyclicsubsets of three-manifolds,Michigan Math. J., 16(1969), 129-136.
  • [Mc2] B. Mazur, Acyclicity in three-manifolds,Bull. Amer. Math. Soc, 16 (1970), 942-964.
  • [Mc3] B. Mazur, One-Dimensional Shape Properties and Three-Manifolds, Studies in Topology, Academic Press, New York, 1975, pp. 367-381.
  • [Mo] K. Morita, A Vietoris theorem in shape theory, Proc Japan Acad., 51 (1975), 696-701.
  • [Q] F. Quinn, Ends of maps and applications, Ann. of Math., (2) 110 (1979), 275-331.
  • [Sh] R. B. Sher, Realizing cell-like maps in euclidean space, General Topology and Appl., 2 (1972), 75-89.
  • [Sk] N. Shrikhande, Homotopy properties of decomposition spaces, Notices Amer. Math. Soc, 22 (1970), A-392-A-393. Abstract #75T-G38.